Chinese Physics C, Volume (34), No (9), Year (2010-3) , Pages (1534-1537)

Title : ( Nucleon/nuclei polarized structure function, using Jacobi polynomials expansion )

Authors: A. Mirjalili , M. M. Yazdanpanah , Seyyedeh Fatemeh Taghavi Shahri , S. Atashbar Tehrani ,

Citation: BibTeX | EndNote

Abstract

We use the constituent quark model to extract polarized parton distributions and finally polarized nucleon structure function. Due to limited experimental data which do not cover whole (x,Q2) plane and to increase the reliability of the fitting, we employ the Jacobi orthogonal polynomials expansion. It will be possible to extract the polarized structure functions for Helium, using the convolution of the nucleon polarized structure functions with the light cone moment distribution. The results are in good agreement with available experimental data and some theoretical models.

Keywords

, Nucleon/nuclei, polarized structure function, Jacobi polynomials
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1056365,
author = {A. Mirjalili and M. M. Yazdanpanah and Taghavi Shahri, Seyyedeh Fatemeh and S. Atashbar Tehrani},
title = {Nucleon/nuclei polarized structure function, using Jacobi polynomials expansion},
journal = {Chinese Physics C},
year = {2010},
volume = {34},
number = {9},
month = {March},
issn = {1674-1137},
pages = {1534--1537},
numpages = {3},
keywords = {Nucleon/nuclei; polarized structure function;Jacobi polynomials},
}

[Download]

%0 Journal Article
%T Nucleon/nuclei polarized structure function, using Jacobi polynomials expansion
%A A. Mirjalili
%A M. M. Yazdanpanah
%A Taghavi Shahri, Seyyedeh Fatemeh
%A S. Atashbar Tehrani
%J Chinese Physics C
%@ 1674-1137
%D 2010

[Download]